Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 79, Issue 2, 2004
Metadata
 

Une version feuilletée du théorème de translation de Brouwer
Patrice Le Calvez
pp. 229–259
Abstract | Full-Text PDF (369 KB) | Metadata

Integral bases for TQFT modules and unimodular representations of mapping class groups
Patrick M. Gilmer, Gregor Masbaum and Paul van Wamelen
pp. 260–284
Abstract | Full-Text PDF (318 KB) | Metadata

Realizing connected Lie groups as automorphism groups of complex manifolds
Jörg Winkelmann
pp. 285–299
Abstract | Full-Text PDF (217 KB) | Metadata

On the volume of unit vector fields on spaces of constant sectional curvature
Fabiano B. Brito, Pablo M. Chacón and A. M. Naveira
pp. 300–316
Abstract | Full-Text PDF (235 KB) | Metadata

Families of strong KT structures in six dimensions
Anna Fino, Maurizio Parton and Simon Salamon
pp. 317–340
Abstract | Full-Text PDF (314 KB) | Metadata

The stable equivalence and cancellation problems
Leonid Makar-Limanov, Peter van Rossum, Vladimir Shpilrain and Jie-Tai Yu
pp. 341–349
Abstract | Full-Text PDF (175 KB) | Metadata

On the zero set of semi-invariants for tame quivers
Christine Riedtmann and Grzegorz Zwara
pp. 350–361
Abstract | Full-Text PDF (214 KB) | Metadata

Asymptotique des nombres de Betti, invariants $l^2$ et laminations
N. Bergeron and Damien Gaboriau
pp. 362–395
Abstract | Full-Text PDF (442 KB) | Metadata

Varieties of pairs of nilpotent matrices annihilating each other
Jan Schröer
pp. 396–426
Abstract | Full-Text PDF (317 KB) | Metadata

The representation theory of cyclotomic Temperley-Lieb algebras
Hebing Rui and Changchang Xi
pp. 427–450
Abstract | Full-Text PDF (337 KB) | Metadata